# SDR HEED065739

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve Assy
- Part number: 7630707901102
- Condition: Failed
- Location: Fuel System
- Part time: 669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE ASSY WILL NOT ALLOW PRIME TO OPERATE.  REPLACED UNIT.
